Home » Frequently asked Questions on Health » Can the drug Serta cause these problems?

Can the drug Serta cause these problems?

Q: I am 40 years old and for the past 7 months I have been using Serta 50 mg (for anxiety). After the doctor's advice, I reduced the dosage to 25 mg for the last one month. Now, I am not taking it since 15 days and I have the following problems: whenever I move my eyeball sideways, I hear a peculiar sound in my head (similar to the sound when you turn a paper). Also I feel tired and have a headache. Please give some solution.

A:At times one can experience withdrawal symptoms, when reducing and stopping Sertraline. This should not last very long, but if they persist after a month, you should consult your doctor again. Drink plenty of fluids, water mainly, eat balanced meals, indulge in physical and mental exercise.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------